Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
保存先:
第一著者: | |
---|---|
フォーマット: | 論文 |
言語: | English |
出版事項: |
American Mathematical Society
2009
|
主題: | |
オンライン・アクセス: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|